Alert archive / Florida / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 10, NWS Melbourne, FL

March 15, 2026Brevard County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 15, 2026, 5:10 PM EDT for Brevard County, Volusia County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2026, 5:10 PM EDT (21:10 UTC)
Expired
Mar 15, 2026, 5:43 PM EDT
In force
33 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brevard County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 85 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1428 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

703 
WUUS52 KMLB 152110
SVRMLB
FLC009-127-152200-
/O.NEW.KMLB.SV.W.0010.260315T2110Z-260315T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
510 PM EDT Sun Mar 15 2026

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northwestern Brevard County in east central Florida...
  Southeastern Volusia County in east central Florida...

* Until 600 PM EDT.

* At 510 PM EDT, a severe thunderstorm was located over Scottsmoor,
  moving north at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  New Smyrna Beach, Edgewater, Oak Hill, Scottsmoor, and Haulover
  Canal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is also occurring with this storm.
Move indoors immediately. Remember, lightning can strike beyond 10
miles away from a thunderstorm.

&&

LAT...LON 2884 8071 2868 8075 2874 8095 2903 8096
      2904 8086
TIME...MOT...LOC 2110Z 191DEG 16KT 2880 8086 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Schaper
2 follow-up statements
276 
WWUS52 KMLB 152133
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
533 PM EDT Sun Mar 15 2026

FLC009-127-152200-
/O.CON.KMLB.SV.W.0010.000000T0000Z-260315T2200Z/
Brevard FL-Volusia FL-
533 PM EDT Sun Mar 15 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTH CENTRAL BREVARD AND EAST CENTRAL VOLUSIA COUNTIES...

At 533 PM EDT, a severe thunderstorm was located over Apollo Beach,
or over Oak Hill, moving north at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oak Hill, Apollo Beach, Bethune Beach, Turtle Mound, and Eldora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2884 8072 2878 8079 2894 8089 2899 8083
TIME...MOT...LOC 2133Z 191DEG 16KT 2890 8084 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Schaper
472 
WWUS52 KMLB 152143
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
543 PM EDT Sun Mar 15 2026

FLC009-127-152153-
/O.CAN.KMLB.SV.W.0010.000000T0000Z-260315T2200Z/
Brevard FL-Volusia FL-
543 PM EDT Sun Mar 15 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BREVARD AND EAST
CENTRAL VOLUSIA COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 2884 8072 2878 8079 2894 8089 2899 8083
TIME...MOT...LOC 2140Z 191DEG 16KT 2895 8083 

$$

Schaper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:00 PM EDT, 3 hours 10 minutes earlier. Its key messages:

  • Issued at 200 PM EDT Sun Mar 15 2026
  • Numerous showers and storms will impact the area this afternoon and evening, and again on Monday. A few storms could become strong or severe, with a 5-10% chance for damaging winds up to 60 mph and quarter-size hail.
  • Beneficial rainfall is expected, but repeated storms may lead to minor flooding in urban areas.
  • A strong cold front moves through Monday night, bringing gusty winds and hazardous boating conditions. Much cooler air arrives Tuesday morning, with lows falling into the 40s across the Orlando and Daytona Beach areas.
Area forecast discussion, Mar 15, 2:00 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
200 PM EDT Sun Mar 15 2026

...New KEY MESSAGES, DISCUSSION, MARINE...

.KEY MESSAGES...
Issued at 200 PM EDT Sun Mar 15 2026

- Numerous showers and storms will impact the area this afternoon and
  evening, and again on Monday. A few storms could become strong
  or severe, with a 5-10% chance for damaging winds up to 60 mph
  and quarter-size hail.

- Beneficial rainfall is expected, but repeated storms may lead to
  minor flooding in urban areas.

- A strong cold front moves through Monday night, bringing gusty
  winds and hazardous boating conditions. Much cooler air arrives
  Tuesday morning, with lows falling into the 40s across the
  Orlando and Daytona Beach areas.

&&

.DISCUSSION...
Issued at 200 PM EDT Sun Mar 15 2026

Current-Tonight...A warm front continues to progress northward of
the area this afternoon as winds have veered SE/S in its wake. Wind
speeds will approach 10-15 mph inland with 15-20 mph speeds along
the Space/Treasure coasts. Higher gusts are expected. Unseasonably
warm and humid conditions as afternoon temperatures soar into the
80s areawide. Shortwave impulses embedded in the SW flow aloft will
traverse the FL peninsula later today aiding in SCT-NMRS convection.
500 mb temperatures on the order of -11.5C to -12.5C areawide will
promote moderate instability. PWATs surging northward in the wake of
the warm front will average 1.55-1.80 inches.

The atmosphere is only lightly "capped" so we expect early
convective initiation with increasing coverage and intensity thru
the afternoon and early evening. The ECSB and additional boundary
collisions will play a role throughout the day as well. PoPs
generally 70-80% late today. Storm steering is toward the
north/northeast at 15-25 mph and primary storm threats include
frequent lightning strikes, gusty winds 40-55 mph - one or two
storms possibly to 60 mph, coin-sized hail, and torrential
downpours. Cannot rule out some minor urban flooding where storms
repeat. ALL of ECFL remains within a Marginal Risk for Severe Storms
as outlined by the Storms Prediction Center.

Activity winds down thru mid-late evening across land. Continued
warm & humid overnight with mins in the 60s areawide. Fog is not
anticipated overnight (perhaps low stratus clouds) as SSW 925 MB
winds ramp up to 25-35 kts off the deck.

Mon-Mon Night...The pressure gradient tightens in advance of an
approaching strong cold front, poised to cross central FL Mon night.
S/SW winds will approach 20 mph sustained and frequently gusty - up
to 25-35 mph. SW flow aloft continues with occasional vorticity
maxima embedded within. 500 mb temps remain -11C to -12C as moderate
instability continues. Storm (speed) shear will be stronger than on
Sun (still uni-directional) and we are again expecting an active
afternoon/early evening with NMRS-WDSD shower and storm coverage.
Activity will be racing northeastward at 35-45 mph. With potential
multiple rounds and from the previous day's rainfall, we may still
need to monitor for minor flooding in some locations. For most
areas, rainfall totals Sun-Mon will be 0.50-1.50" with locally 3-4"
possible. Primary storm threats again will be frequent lightning,
damaging wind gusts to 60 mph, coin-sized hail, torrential
downpours, and possibly a "low" tornado threat. We continue to
remain in a Day 2 Marginal Risk across much of the area.

Expect another warm day ahead of the front, with low to mid 80s -
few U80s within reach across the Treasure Coast and Okeechobee
County.

Previous Extended Forecast Discussion Slightly Modified...

Remainder of Next Week...Once the front gets south of ECFL Mon
night, much cooler air rushes in. Quite a temperature gradient by
daybreak on Tue, with 50s along the Treasure and immediate Space
Coasts and 40s elsewhere. There is a 20-30% chance of reaching the
U30s over northern Lake and Volusia counties. Lowest wind chills are
likely to dip into the M-U30s NW of I-4. High temps on Tue will
struggle to reach the U50s to L60s from Orlando northward, with M-
U60s a "reach" farther south. Aside from a lingering shower along
the Treasure Coast, Tue should be mostly dry.

Similarly, cold temperatures are forecast on Wed morning over our
northern communities. Winds turn onshore Wed, beginning some modest
warming (U60s to L70s). This begins a timeframe of lower confidence,
with the nearby trough potentially sparking bands of rain over the
southern peninsula. Just how far north the rain gets remains in
question, but at the very least, we should see quite a bit of
cloudiness. We currently have 20-30% rain chances Wed/Thu from
Sebastian southward.

The area of unsettled weather to our south should begin to move
seaward beginning Fri, leaving only low shower chances along the
immediate Treasure Coast. Seasonably mild high temps on Fri should
warm into the weekend, as probabilities for high temps of 80 deg F +
reach 60-80% by that time.

&&

.MARINE...
Issued at 200 PM EDT Sun Mar 15 2026

Fairly stout convection this morning offshore in association with
a warm front passing through. Late today into evening, expect
another round of (offshore-moving) showers and lightning storms.
Some of which could be strong to severe. Threats include frequent
cloud-to-water lightning strikes, gusty winds in excess of 40 kts,
small to coin-size hail, torrential downpours, and a couple
waterspouts in play. This scenario gets repeated on Mon in the
afternoon/evening ahead of a strong cold front that will pass over
the waters Mon night. Offshore-moving storms on Mon will race
northeastward at 35-45 kts. Seas also locally higher invof
convection. High pressure builds into the area behind the front
thru mid-week, as the former front stalls across the Bahamas, but
a tight pressure gradient between the two features will persist
keeping winds elevated.

SE/S winds (10-15 kts today (15-20 kts tonight offshore) will slowly
veer S/SW thru the day on Mon with increasing speeds (20-25 kts well
offshore). Winds quickly turn NW behind the front Mon night,
continuing northerly Tue-Tue evening, NE into Wed-Thu. Seas will
respond (building) by late Mon. Boating conditions become poor to
hazardous later tonight into Mon and lasting for much of the
upcoming week ahead. Cautionary Statements and Small Craft
Advisories will be in play.

&&

.AVIATION...
(18Z TAFs)
Issued at 131 PM EDT Sun Mar 15 2026

ISO SHRA have started to develop this afternoon in a very unstable
environment. Once TSRA get going over SOFL in the next hour or
so, expect coverage to quickly increase becomes SCT-NUM while
pushing northward. Adjusted TSRA TEMPOs, generally bringing them
earlier by an hour focused between 19Z-23Z, and increased the
wind gust slightly. SHRA/TSRA gradually diminishing after 00Z, but
could still see some impacts at the northern terminals, clearing
by around midnight. Very low chance for MVFR CIGs at the inland
terminals late tonight into early Monday morning. Breezy/gusty
S-SE winds settle to less than 10 kts overnight. 2 KFT winds
increasing to 30-40 kts could approach LLWS criteria at the
northern terminals early Monday morning. Surface winds quickly
increase and veer after around 14Z, becoming 15-20 kts with gusts
20-30 kts in the afternoon. Another round of afternoon/evening
TSRA Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  65  83  44  60 /  60  70  30   0
MCO  67  83  48  62 /  50  70  30   0
MLB  66  84  52  64 /  50  70  50  10
VRB  66  85  54  65 /  60  70  60  10
LEE  66  82  44  61 /  50  70  20   0
SFB  65  83  46  62 /  50  70  30   0
ORL  67  83  49  62 /  50  70  30   0
FPR  65  85  54  66 /  60  70  60  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 8 AM Monday to 11 AM EDT Tuesday for
     AMZ550.

     Small Craft Advisory from 4 AM Monday to 10 PM EDT Tuesday for
     AMZ570-572-575.

&&

DISCUSSION...Sedlock
AVIATION...Haley

In the hours before

Local storm report, Mar 15, 4:33 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
433 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     Marine Tstm Wind 3 E Merritt Island      28.36N 80.65W
03/15/2026  M41 MPH          AMZ552             FL   Public

            The WeatherFlow station at Banana River -
            520 measured a peak wind gust of 41MPH/36KT
            from the south at 4:23 PM.

&&

MW
Local storm report, Mar 15, 4:37 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
437 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Marine Tstm Wind 2 WSW Port Canaveral    28.40N 80.65W
03/15/2026  M51 MPH          AMZ552             FL   Other Federal

            USSF wind sensor on tower 300 measured a
            peak wind gust of 51MPH/44KT from the south
            at 4:30 PM. Sensor elevation is 54 feet.

&&

MW
Special weather statement, Mar 15, 4:40 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
440 PM EDT Sun Mar 15 2026

FLZ041-045-046-141-247-347-447-152130-
Coastal Volusia FL-Northern Brevard Barrier Islands FL-Orange FL-
Seminole FL-Inland Volusia FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
440 PM EDT Sun Mar 15 2026

...STRONG THUNDERSTORMS WILL IMPACT EASTERN SEMINOLE...NORTHERN
BREVARD...SOUTHEASTERN ORANGE AND SOUTHEASTERN VOLUSIA COUNTIES
THROUGH 530 PM EDT...

At 440 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maytown to near Canaveral Groves. Movement
was north at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Deltona, Port Orange, Titusville, New Smyrna Beach, and Edgewater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2846 8049 2845 8050 2840 8077 2841 8088
      2838 8088 2835 8107 2895 8118 2912 8092
TIME...MOT...LOC 2040Z 164DEG 20KT 2886 8099 2837 8081

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Mar 15, 4:54 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Melbourne FL
454 PM EDT Sun Mar 15 2026

FLZ041-044>046-053-144-152200-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
454 PM EDT Sun Mar 15 2026

...STRONG THUNDERSTORMS WILL IMPACT SEMINOLE...SOUTHERN LAKE...
ORANGE...SOUTH CENTRAL VOLUSIA AND NORTHWESTERN OSCEOLA COUNTIES
THROUGH 600 PM EDT...

At 454 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Louisa to near Bay Lake to Osceola
Heritage Park to near West Lake Toho. Movement was northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Deltona, Kissimmee, Sanford, and Apopka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!

&&

LAT...LON 2897 8166 2901 8107 2837 8100 2805 8136
      2807 8137 2807 8135 2808 8135 2809 8144
      2809 8146 2814 8146 2814 8152 2820 8152
      2826 8156 2826 8166 2835 8166 2835 8179
      2836 8179 2836 8186 2835 8186 2837 8189
TIME...MOT...LOC 2054Z 216DEG 34KT 2843 8176 2843 8156 2831 8137 2815
8135

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Local storm report, Mar 15, 4:56 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
456 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Marine Tstm Wind 5 NW Port Canaveral     28.46N 80.67W
03/15/2026  M44 MPH          Brevard            FL   Other Federal

            USSF wind sensor on tower 803 measured a
            peak wind gust of 44MPH/38KT from the south
            at 4:40 PM. Sensor elevation is 54 feet.

&&

MW
Local storm report, Mar 15, 5:07 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
507 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Hail             3 ENE Bayside Lakes     27.96N 80.62W
03/15/2026  M1.50 Inch       Brevard            FL   Public

            Public reported hail of 1.0-1.5 inches near
            Paragon Rd and Babcock St. in SE Palm Bay
            around 4:00 pm.

&&

MW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:40 AM EDTSmall Craft AdvisoryMLB3 days
Mar 15, 2:46 AM EDTSpecial Marine WarningMLB89 min
Mar 15, 8:15 AM EDTSpecial Marine WarningMLB90 min
Mar 15, 3:22 PM EDTSpecial Weather StatementMLBIndian River23 min
Mar 15, 3:24 PM EDTSevere Thunderstorm WarningMLBBrevard21 min
Mar 15, 3:26 PM EDTSpecial Marine WarningMLB49 min
Mar 15, 3:33 PM EDTSpecial Weather StatementMLBIndian River27 min
Mar 15, 3:38 PM EDTSevere Thunderstorm WarningMLBBrevard22 min
Mar 15, 3:50 PM EDTSpecial Weather StatementMLBOsceola25 min
Mar 15, 3:52 PM EDTSpecial Weather StatementMLBIndian River23 min
Mar 15, 3:54 PM EDTSevere Thunderstorm WarningMLBBrevard29 min
Mar 15, 3:57 PM EDTSpecial Marine WarningMLB63 min
Mar 15, 4:07 PM EDTSpecial Weather StatementMLBOsceola53 min
Mar 15, 4:11 PM EDTSpecial Weather StatementMLBBrevard49 min
Mar 15, 4:13 PM EDTSevere Thunderstorm WarningMLBBrevard47 min
Mar 15, 4:16 PM EDTSpecial Weather StatementMLBIndian River44 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola30 min
Mar 15, 4:40 PM EDTSpecial Weather StatementMLBSeminole50 min
Mar 15, 4:54 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole66 min
Mar 15, 4:55 PM EDTSpecial Marine WarningMLB65 min
Mar 15, 5:31 PM EDTSpecial Weather StatementMLBSeminole29 min
Mar 15, 5:35 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia40 min
Mar 15, 5:40 PM EDTTornado WarningMLBSeminole18 min
Mar 15, 5:41 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Seminole, Volusia23 min
Mar 15, 5:49 PM EDTTornado WarningMLBSeminole11 min
Mar 15, 5:56 PM EDTSpecial Weather StatementMLBVolusia34 min
Mar 15, 6:02 PM EDTSpecial Weather StatementMLBVolusia28 min
Mar 15, 6:03 PM EDTSpecial Marine WarningMLB117 min
Mar 15, 6:07 PM EDTSpecial Weather StatementMLBSeminole23 min
Mar 15, 6:11 PM EDTAreal Flood AdvisoryMLBOrange, Seminole, Volusia2 hr
Mar 15, 6:14 PM EDTSevere Thunderstorm WarningMLBLake, Volusia33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.